Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Interpolation by a finite Blaschke product


Author: Rahman Younis
Journal: Proc. Amer. Math. Soc. 78 (1980), 451-452
MSC: Primary 30D50; Secondary 30C15, 30E05
MathSciNet review: 553394
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30C15, 30E05

Retrieve articles in all journals with MSC: 30D50, 30C15, 30E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0553394-8
Article copyright: © Copyright 1980 American Mathematical Society